A 23-year-old male asked:
i see practitioner was tortured as child take 5mg zyprexa (olanzapine) for sleep gained 60lbs np says not many meds non weight i take it or not what to tell him?
1 doctor answer
Dr. Heidi Fowler answered
24 years experience Psychiatry
Encourage you to: see a psychiatrist. If an atypical anti-psychotic is needed there are a number of other choices in addition to zyprexa (olanzapine). Zyprexa (olanzapine) is well known for the side effect of weight gain. If sleep is the only condition the zyprexa (olanzapine) is being used for - there are also sleep medications that can be used. If your nurse practioner is not familiar with other treatment options - then seeing a psychiatrist
Answered on May 29, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!